# SDR 98ZZZX3282

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N716LG
- Make and model: Diamon DA20-A1
- Aircraft serial: 10096
- Engine: Rotax ROTAX912
- System (JASC): 7414 · Magneto/Distributor
- Part: Stator
- Part number: 996538
- Condition: Shorted
- Location: Engine Ignition
- Component: Rotax
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE DUE TO LOSS OF BOTH MAGNETOS. TWO WIRES FROM THE STATOR PROVIDING POWER FOR THE LEFT AND RIGHT INGITION SYSTEMS SHORTED TOGETHER.  INSULATION WAS SOFT AND FAILED.
